MAUDE Adverse Event Report: TELCARE, LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE, LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was returned for inspection and evaluation.No external device damage was identified.Device logs were reviewed and no result of 575 mg/dl results in the 40s as alleged by the patient were found to be stored on the meter.Control solution testing was performed using control solution and test strips and no device inaccuracy was identified.Patient follow-up has been requested for additional information regarding the event.
 
Event or Problem Description
Patient allegedly checked their blood sugar using the philips blood glucose meter and got a result of 575 mg/dl.Patient then allegedly self-administered insulin and lost consciousness and fell.After the event, the patient alleges their blood glucose was in the low 40s.No medical attention was sought by the patient.The date/time of the alleged event is not known at this time.
 
Event or Problem Description
Patient allegedly checked their blood sugar using the philips blood glucose meter and got a result of 575 mg/dl.Patient then allegedly self-administered insulin and fell.After the event, the patient alleges their blood glucose was in the low 40s.No medical attention was sought by the patient.The date/time of the alleged event is not known at this time.
 
Additional Manufacturer Narrative
Patient was contacted on (b)(6) 2024 for additional information concerning the alleged event.The patient stated that the alleged event occurred in (b)(6) 2024 but did not know the specific date.The patient also clarified that they fell but did not lose consciousness.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE, LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key20848872
Report Number3008514395-2024-00009
Device Sequence Number17103512
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public(01)00859519002407
Combination Product (Y/N)N
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown